# SDR 2000ZZZX602

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston
- Part number: 23171025
- Condition: Mismanufactured
- Location: Mlg
- Component: Lear
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW PISTON INSTALLED BALL HOUSING AND BALLS.  INSTALLED PLUNGER, BUT WAS UNABLE TO GET IT INTO LOCKING POSITION.  FOUND BALL LOCK GROOVE .015 INCH BELOW FROM THE OLD PISTON.  (X)
